Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pricking in abdomen, jumping nerve in buttocks, electric shocks under arm and pain in foot after chemotherapy for breast cancer.

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
suffered from sciatica long ago ,recently had chemo for breast has pricking in abdominal area,jumping nerve in left buttocks sharp electric shocks under arm and in mastectomy area ,pain in foot tightness in area below ankle on the side
Posted Wed, 2 May 2012 in Brain and Spine
Answered by Dr. Praveen Tayal 7 hours later

Thanks for posting your query.

Your symptoms of sharp electric shock like feeling in different areas is most likely due to nerve irritation resulting from electrolyte imbalance or vitamin deficiency or degenerative disc disease causing nerve compression in different areas.

You need to keep your body well hydrated with plenty of fresh fruit juices. Regular intake of rejuvenating fluids might help. Apart from the sports drinks which contain glucose and electrolytes you must have enough water alongwith.

Taking vitamin B complex supplements and methylcobalamin supplements for at least two weeks regularly will help in reducing your problem.

Pain in foot and tightness below ankle needs local examination by an Orthopaedician along with investigations like X-ray and MRI for proper diagnosis and further treatment.

Hope this answers your query effectively. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor